# SDR SWAA2016121210398

- Difficulty date: November 14, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 55,818 hours, 32,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 540, BETWEEN STR 22L TO STR 23L.  REPAIRED SKIN PER EA.
